RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2014, Volume 7, Issue 1, Pages 134–138 (Mi vyuru124)  

This article is cited in 7 scientific papers (total in 8 papers)

Short Notes

The Optimal Measurement Problem for the Measurement Transducer Model with a Deterministic Multiplicative Effect and Inertia

A. V. Keller, M. A. Sagadeeva

South Ural State University, Chelyabinsk, Russian Federation

Abstract: The results of the theory of Sobolev-type equations are extensively used to measure of dynamically distorted signals recently. In this paper the authors consider the optimal measurement for the system where the well-known multiplicative effect was produced which in its turn has the form of a scalar function of the variable $t$. The authors develop the exact and approximate solutions of the optimal measurement problem for the specified system.
The paper consists of two parts. The statement of the problem is formulated in the first part as an optimal measurement for the system with a deterministic multiplicative effect, and the second part presents the formulas of exact and approximate solutions of the problem.

Keywords: optimal measurement; Leontiev type system; Shestakov–Sviridyuk model.

DOI: https://doi.org/10.14529/mmp140111

Full text: PDF file (454 kB)
References: PDF file   HTML file

UDC: 517.9
MSC: 47D06, 49J15, 93A30
Received: 15.11.2013

Citation: A. V. Keller, M. A. Sagadeeva, “The Optimal Measurement Problem for the Measurement Transducer Model with a Deterministic Multiplicative Effect and Inertia”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 7:1 (2014), 134–138

Citation in format AMSBIB
\Bibitem{KelSag14}
\by A.~V.~Keller, M.~A.~Sagadeeva
\paper The Optimal Measurement Problem for the Measurement Transducer Model with a Deterministic Multiplicative Effect and Inertia
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2014
\vol 7
\issue 1
\pages 134--138
\mathnet{http://mi.mathnet.ru/vyuru124}
\crossref{https://doi.org/10.14529/mmp140111}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru124
  • http://mi.mathnet.ru/eng/vyuru/v7/i1/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Ebel, “On algorithm for numerical solution of optimal measurement problem using linear splines”, J. Comp. Eng. Math., 3:1 (2016), 37–47  mathnet  crossref  mathscinet  zmath  elib
    2. N. A. Manakova, “On modified method of multistep coordinate descent for optimal control problem for semilinear Sobolev-type model”, J. Comp. Eng. Math., 3:4 (2016), 59–72  mathnet  crossref  mathscinet  elib
    3. Yu. V. Khudyakov, “On adequacy of the mathematical model of the optimal dynamic measurement”, J. Comp. Eng. Math., 4:2 (2017), 14–25  mathnet  crossref  mathscinet  elib
    4. N. A. Manakova, K. V. Vasiuchkova, “Numerical investigation for the start control and final observation problem in model of an I-beam deformation”, J. Comp. Eng. Math., 4:2 (2017), 26–40  mathnet  crossref  mathscinet  elib
    5. A. V. Keller, E. I. Nazarova, M. A. Sagadeeva, G. A. Sviridyuk, V. I. Zalyapin, “Shestakov Alexander Leonidovich (to the 65th anniversary)”, J. Comp. Eng. Math., 4:3 (2017), 55–67  mathnet  mathscinet  elib
    6. A. A. Zamyshlyaeva, E. V. Bychkov, “The Cauchy problem for the Sobolev type equation of higher order”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 11:1 (2018), 5–14  mathnet  crossref  elib
    7. M. A. Sagadeeva, A. V. Generalov, “Numerical solution for non-stationary linearized Hoff equation defined on geometrical graph”, J. Comp. Eng. Math., 5:3 (2018), 61–74  mathnet  crossref  elib
    8. G. A. Sviridyuk, A. A. Zamyshlyaeva, S. A. Zagrebina, “Multipoint initial-final problem for one class of Sobolev type models of higher order with additive “white noise””, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 11:3 (2018), 103–117  mathnet  crossref  elib
  • Number of views:
    This page:126
    Full text:38
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019